Almost-Everywhere Regularity Results for Solutions of Non Linear Elliptic Systems.

Mariano Giaquinta; Guiseppe Modica

Manuscripta mathematica (1979)

  • Volume: 28, page 109-158
  • ISSN: 0025-2611; 1432-1785/e

How to cite

top

Giaquinta, Mariano, and Modica, Guiseppe. "Almost-Everywhere Regularity Results for Solutions of Non Linear Elliptic Systems.." Manuscripta mathematica 28 (1979): 109-158. <http://eudml.org/doc/154633>.

@article{Giaquinta1979,
author = {Giaquinta, Mariano, Modica, Guiseppe},
journal = {Manuscripta mathematica},
keywords = {weak solutions; strongly nonlinear elliptic systems in divergence form; growth conditions; Hölder-continuous first derivatives; perturbation; test function},
pages = {109-158},
title = {Almost-Everywhere Regularity Results for Solutions of Non Linear Elliptic Systems.},
url = {http://eudml.org/doc/154633},
volume = {28},
year = {1979},
}

TY - JOUR
AU - Giaquinta, Mariano
AU - Modica, Guiseppe
TI - Almost-Everywhere Regularity Results for Solutions of Non Linear Elliptic Systems.
JO - Manuscripta mathematica
PY - 1979
VL - 28
SP - 109
EP - 158
KW - weak solutions; strongly nonlinear elliptic systems in divergence form; growth conditions; Hölder-continuous first derivatives; perturbation; test function
UR - http://eudml.org/doc/154633
ER -

Citations in EuDML Documents

top
  1. Jörg Wolf, Interior regularity of weak solutions to the equations of a stationary motion of a non-Newtonian fluid with shear-dependent viscosity. The case q = 3 d d + 2
  2. S. Campanato, P. Cannarsa, Differentiability and partial Hölder continuity of the solutions of non-linear elliptic systems of order 2 m with quadratic growth
  3. Jialin Wang, Dongni Liao, Zefeng Yu, Hölder continuity for sub-elliptic systems under the sub-quadratic controllable growth in Carnot groups
  4. Manfred Kronz, Quasimonotone systems of higher order
  5. Sofia Giuffrè, Giovanna Idone, Global regularity for solutions to Dirichlet problem for discontinuous elliptic systems with nonlinearity q > 1 and with natural growth
  6. Mariano Giaquinta, Giuseppe Modica, Partial regularity of minimizers of quasiconvex integrals

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.